# SDR REXA2024100300800

- Difficulty date: November 21, 2023
- Submitted: October 3, 2024
- Operation: Air carrier
- Aircraft: N606LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15173
- Aircraft time: 33,123 hours, 23,633 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670320754
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL 27 R/H BETWEEN F.S.349 TO F.S.364 IS CORRODED. REMOVED UNSERVICEABLE R/H LATCH PIN INTERCOSTAL RIGHT OF STGR 27 AND BETWEEN FS 364 AND FS 349 IAW CRJ 900 SRM 51-42-21-001-001-A01. LOCATED AND DRILLED NEW SERVICEABLE LATCH PIN INTERCOSTAL P/N SH 670-32075-4S JUST RIGHT OF STGR 27 AND BETWEEN FS 364 AND FS 349 IAW CRJ 900 SRM 51-40-11-001-001-A01 INSTALLED R/H LATCH PIN INTERCOSTAL RIGHT OF STGR 27 AND BETWEEN FS 364 AND FS 349 IAW CRJ-900 SRM 51-42-06-001-001-A01
